# SDR SIMA2011293002

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 19,432 hours, 17,305 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4100 THE CREW REPORTED THE FORWARD CABIN FLASHLIGHT CHARGING INTERMITTENTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED LOOSE CONNECTION OF BATTERY.  NO DEFECTS NOTED.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
